A numerical constant associated with generalized convolutions
Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 379-388
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_51_1_379_388,
author = {K. Urbanik},
title = {A numerical constant associated with generalized convolutions},
journal = {Colloquium Mathematicum},
pages = {379--388},
year = {1987},
volume = {51},
number = {1},
doi = {10.4064/cm-51-1-379-388},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-379-388/}
}
TY - JOUR AU - K. Urbanik TI - A numerical constant associated with generalized convolutions JO - Colloquium Mathematicum PY - 1987 SP - 379 EP - 388 VL - 51 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-379-388/ DO - 10.4064/cm-51-1-379-388 LA - en ID - 10_4064_cm_51_1_379_388 ER -
K. Urbanik. A numerical constant associated with generalized convolutions. Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 379-388. doi: 10.4064/cm-51-1-379-388
Cité par Sources :